# SDR SWAA2024083012228

- Difficulty date: July 13, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 57,940 hours, 31,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1672 FAIL CAPACITY TEST<[01] PARTS UPDATE;[02] VERIFIED;[03] REMOVED; REPLACED; AND PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY BATTERY PACK M1672 PER AMM 33-51-00-720-801; AND AMM 33-51-06-960-805.;[04] VERIFIED CORRECTIVE ACTION COMPLETE.
